# SDR VNAA2017072699907

- Difficulty date: July 26, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 29,848 hours, 29,289 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 708-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDEWALL SEAT TRACK IS CORRODED BETWEEN BS 708 - 761.85.   FABRICATED AND INSTALLED A NEW SEAT TRACK IAW  REO 670-53-00-34.
